# SDR DALA2019091705386

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 9,524 hours, 1,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 48G SEAT MOUNTED FLOOR PATH LIGHT MISSING. ALL OTHER FLOOR PATH LIGHTS OPERATE NORMALLY. DEFERRED PER MEL 33-50-07A UNTIL NEW SEAT MOUNTED EMERGENCY LIGHT IS AVAILABLE TO INSTALL. LP 5417102
